Differential Equations

, Volume 41, Issue 5, pp 703–711

Time-Nonlocal Problems for Schrodinger Type Equations: I. Problems in Abstract Spaces

  • D. G. Gordeziani
  • G. A. Avalishvili
Partial Differential Equations

DOI: 10.1007/s10625-005-0205-3

Cite this article as:
Gordeziani, D.G. & Avalishvili, G.A. Diff Equat (2005) 41: 703. doi:10.1007/s10625-005-0205-3

Copyright information

© MAIK “Nauka/Interperiodica” 2005

Authors and Affiliations

  • D. G. Gordeziani
    • 1
  • G. A. Avalishvili
    • 1
  1. 1.Institute of Applied MathematicsTbilisi State UniversityTbilisiGeorgia